Affordable Access

Access to the full text

Robust Stability of Quasipolynomials with Annular Uncertainties

Authors
  • Hocherman, J.1
  • Kogan, J.2
  • Leizarowitz, A.3
  • Zeheb, E.3
  • 1 Princeton University, Department of Electrical Engineering, Princeton, NJ, 08544, USA , Princeton
  • 2 University of Maryland Baltimore County, Department of Mathematics and Statistics, Baltimore, MD, 21228, USA , Baltimore
  • 3 Technion–Israel Institute of Technology, Department of Mathematics, Haifa, 32000, Israel , Haifa
Type
Published Article
Journal
Multidimensional Systems and Signal Processing
Publisher
Kluwer Academic Publishers
Publication Date
Jan 01, 1998
Volume
9
Issue
1
Pages
77–92
Identifiers
DOI: 10.1023/A:1008209822592
Source
Springer Nature
Keywords
License
Yellow

Abstract

The paper concerns Hurwitz stability of a family of quasipolynomials. Each coefficient of a quasipolynomial belongs to a prescribed annulus in the complex plane, and each delay belongs to a prescribed real interval. Computationally tractable necessary and sufficient robust stability conditions are the main result of the paper.

Report this publication

Statistics

Seen <100 times